Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Trying to conceive. Taking depo shot. Had sex. How long will it take?

I was taking the depo shot ever since dec. 2011 after i had my daughter in nov. 2011, The last time I got it since you get it every 3 months was in nov 2013. I just had sex with my husband April 4th. I was trying to see how quick could you get pregnant. Some people say a year and others say 4 to 6 months. My period stopped last year and has not came ever since then. My period stopped about 3 months of being on the depo shot. I have gotten my depo this whole time except for in feb of 2013. And the last injection was nov 2013
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your query.
The chances of pregnancy are immedieately after stopping depot shot.
You had unprotected sex after stopping depot so chances of pregnancy are there.
You should consult a gynecologist for urine, blood test and ultrasonography to rule out pregnancy because you are overdue.
Take care.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor